# SDR REXA2017092601033

- Difficulty date: September 26, 2017
- Submitted: September 26, 2017
- Operation: Air carrier
- Aircraft: N8888D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7888
- Aircraft time: 26,092 hours, 23,582 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEVERAL FLOOR EMERGENCY LIGHTS FOUND INOPERATIVE.  REMOVED AND REPLACED THE NR 3 INVERTER IAW AMM 33-51-07, OPS CHECKED GOOD.
